# SDR SWAA2019110138430

- Difficulty date: October 15, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A3101
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERNAL SIDE LATERAL EXPANSION JOINT ANGLE CRACKED IN RADIUS AT BS. 1016, STR. 2L 3" O/B OF STR. 2L, 8" ABOVE FUSELAGE SKIN          / REPAIRED ANGLE IAW SRM & DWG.
